Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Started feeling cold with body pain after eating cookies. Took advil. Looking for suggestion

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1019 Questions
I own a auto shop and i had a customer come in and give me some gluten free cookies I ate 4 cookies and probally within 45 minutes i was aching deep in my bones and my body temperature felt like I was freezing I went home took 6 advil and suffered chills all night fir the next two days taking advil to bring down the fevor. In the mixs of this my right groin swelled and my right calf swell and are extremely hot and sore to touch. Still taking advil.
Posted Tue, 23 Apr 2013 in Asthma and Allergy
Answered by Dr. Achuo Ascensius 4 hours later

Thanks for posting on XXXXXXX

Your problem is probably not directly related to the cookies you ate.

What you have at the level of your calf seems most likely of infectious origin; cellulitis or venous thrombosis, and on your groin is an inflamed lymph node.

You will need to visit an ER as soon as possible. At the level of your groin it is most likely an inflamed lymph node which is maybe due to the inflammation at the level of your calf.

Not with standing you may be having a rare form of allergic reaction (doctor needs to rule that out).

Hope this helps and let me know if you have any other questions.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor